# SDR AALA201905169007

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 61,935 hours, 15,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS 26D THROUGH 36D INOPERATIVE. MAINTENANCE REPLACED CHARGER AND BATTERY ASSEMBLY (SEE AALA201905169013) PER AMM 33-51-07.
